# SDR 98ZZZX632

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N272HJ
- Make and model: Piper PA-31-310
- Aircraft serial: 317712055
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rollers
- Condition: Seized
- Location: Flap
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND THE FLAP ROLLERS NOT TURNING DUE TO PAINT BEING ON THE ROLLERS AND TRACKS.  ALSO, FOUND FLIGHT CONTROL SURFACE HARDWARE COVERED WITH PAINT (WHERE THE CONTROLS EVEN OFF) AND THE CONTROL SURFACE LEADING EDGES HAD NO PAINT ON THEM.  AIRCRAFT WAS PAINTED 1/94 BY CIMARRON AIRCRAFT CORP IN EL RENO, OK.
